| Model Number |
1002717 |
| Medical Device Problem Code |
Incorrect Measurement (1383)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/21/2026
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that the battery gauge was fluctuating.There was no reported impact to the customer's blood glucose level.No additional information was provided and the customer declined troubleshooting with tandem technical support.
Additional Manufacturer Narrative
In use at the time of the event:
cgm model: unknown.Mobile os: unknown / unknown / unknown / unknown.